Gyno symptoms first week 375 mg test/week

catriel25

New member
Awards
0
Hi guys, I have been reading this forum for a while and decided start my first test e only cycle the last week.

I decided to go for a lower dose than the standard because I was afraid of gyno, and AIs are very hard to get, and even if you manage to get them, they are reeeeeeaally expensive where I live. On the other hand, here you can buy tamoxifen (nolva) in the pharmacy with no problems, so I decided to go do a 10 weeks cycle (or 12 depending how it goes) of 375mg of test divided in 2 pins per week, with 20 mg of tamoxifen every day with a standard pct.

I'm on day 6 and yesterday I started to feel like a burning sensation around my left nipple so I raised the nolva to 40mg, and today I again took 40mg but my nipples look like puffy and hard.

I'm in around 8-9% body fat, so that should be not the issue, and i can't figure what the **** is going on. Can I be just this insanely gyno prone?

So, my question is what to do next?
Drop the test and keep taking tamoxifen until the symptoms are gone and 2 weeks more or something like that?
Keep going with the test and see how it goes for one more week?


I'm really confused here, I thought that this was impossible, most people will say that 20mg of nolva is a ****ing overkill for this dose of test, but here we are :(
 
Chados

Chados

Well-known member
Awards
2
  • Established
  • First Up Vote
That's not overly sensitive. It's really common to feel something. For it to develop to boobs it takes quite a lot in my opinion. You could try running nolva a little and then stop it. I wouldn't recommend not having an ai but people are kinda in a rush sometimes unfortunately, then they come and ask what to do. You man to decide yourself cause I sent say what will happen to (you )
 

catriel25

New member
Awards
0
That's not overly sensitive. It's really common to feel something. For it to develop to boobs it takes quite a lot in my opinion. You could try running nolva a little and then stop it. I wouldn't recommend not having an ai but people are kinda in a rush sometimes unfortunately, then they come and ask what to do. You man to decide yourself cause I sent say what will happen to (you )
Thanks for answer!

As you said, an AI will be the ideal situation, but is expensive at the point where it costs 5 more times that the all the test and the tamoxifen combined and no doctor will give me aprescription to buy it.
So it was between an ultra extensive AI without knowing if it is legit or not, and pharma tamoxifen and this seemed the best choice
 
Chados

Chados

Well-known member
Awards
2
  • Established
  • First Up Vote
Thanks for answer!

As you said, an AI will be the ideal situation, but is expensive at the point where it costs 5 more times that the all the test and the tamoxifen combined and no doctor will give me aprescription to buy it.
So it was between an ultra extensive AI without knowing if it is legit or not, and pharma tamoxifen and this seemed the best choice
Well do I think you'll get boobs? Nah but I dont know for sure. You do what feels right
 
Smont

Smont

Legend
Awards
4
  • Established
  • First Up Vote
  • Best Answer
  • RockStar
And you took 40 mg of nolva smh. Don't do another pin, don't take any more nolva and wait to you know what your doing before you start again
 

CatSnake

Well-known member
Awards
1
  • Established
hmm....

while you should expect some increase in E2 from the testosterone, you should not be getting gyno symptoms this fast, especially since you started the cycle with Nolva, which should block the ER. makes me wonder if the Nolva is actually any good...

I would second the recommendation to stop the cycle until you can get an AI (seriously, no research chems available?).

I'm curious..... did you have any pre-cycle bloodwork done?
 
Godstrength

Godstrength

Board Sponsor
Awards
3
  • RockStar
  • Established
  • First Up Vote
It sounds like prolactin to me. No way to know without a blood test. If your nolva is in fact pharma grade 10mg is plenty to block any binding to the actual breast tissue.

(Gyno feels like little bbs under the skin. If you don't feel that and just puffiness its not gyno)
 

catriel25

New member
Awards
0
Thanks for your advices!.

As you said, this makes no sense since im using a pharma grade nolva. What I feel is like an itching but the nipple is not really sensitive, and I realised that this itching is all around my body, like when you get burn from the sun. Is not that bad, but the problem is if it is a sing of gyno or not.
After searching in every forum I found that it may be an allergic reaction to the oils (many guys reporting the same), so I will try with some loratadine and see how it goes.

Thanks again guys!
 

Similar threads


Top